# SDR DALA2021030101176

- Difficulty date: February 26, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N394DX
- Make and model: Airbus A321-211
- Aircraft serial: 9125
- Aircraft time: 3,895 hours, 1,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 32abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT AT 32ABC - SEAT MOUNTED WHITE LIGHT. ALL OTHERS OP NORMAL. C/W TIME LIMITED REPAIR PER ERA 590321-14 REV ORIG FWD TO MEL/ PLAC 33-50-03B WIRES CAPPED AND STOWED AT SEAT DISCONNECT. ASSOCIATED ER/A 59-032114 ADDED FOR AC 3094 INSTALLED NEW CONTACTS AT TERMINATION AT ROW 32 ABC IAW ESPM CHAP 20 OPS CHECK GOOD MEL PLAC REMOVED C/W ERA 590321-14. (LP# 7408018)
